# SDR VNAA2018090911101

- Difficulty date: September 9, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 32,721 hours, 32,121 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT CREW SAID HE GOT CABIN ALT WARING AND THE A/C WAS NOT PRESSURIZING. HE THEN DECLARED AN EMERGENCY AND RETURNED TO FIELD AND ON THE WAY DOWN AT ABOUT 2000 FT THE A/C STARTED TO PRESSURIZE.  WHILE ON GND THEY GOT RT ENG OIL PRESSURE WARNING MSG THE CREW SHUT DOWN THE ENG. MAINTENANCE R&R OIL PRESSURE SWITCH. OPS CHECK GOOD. PRESSURIZED THE A/C. OPS CHECK GOOD.
